# SDR SWAA2023121129797

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8847Q
- Make and model: Boeing 737-8
- Aircraft serial: 42600
- Aircraft time: 2,408 hours, 1,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASH LIGHT DOESNT TEST<[01] REPOSITIONED COCKPIT FLASHLIGHT IN HOLDER.  TEST BUTTON OPS CK?D GOOD IAW MM 25-64-00
